# SDR SWAA2019053133211

- Difficulty date: April 14, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 115A2000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LANDING GEAR CAVITY INBOARD SUPPORT BEAM FORWARD ATTACH CLIP AT REAR SPAR CRACKED.  R&R CLIP IAW SRM & DWG.
